# SDR FDEA201711273311

- Difficulty date: November 27, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 102,199 hours, 34,185 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: NLC6043504
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB DROOP ELEVATOR HAS A 1.5 CRACKED ON UPPER SKIN. CUT OUT DAMAGED AND INSTALLED REPAIR PER SRM 55-00-01 FIG 3 SHT 2 VOL 1.
